# SDR MASA2010031400212

- Difficulty date: March 14, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 17,706 hours, 11,904 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

GLD UNSAFE CAUTION MESSAGE ON TAKEOFF ROLL (ABORTED TAKEOFF).  MESSAGE CLEARED AFTER EXITING RUNWAY NFAR.
